# SDR FDEA202508271544

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN FORWARD CARGO DOOR CUTOUT AFT   JAMB STATION 1002.3 BETWEEN LONGERON 40 RIGHT TO LONGERON 42 RIGHT. EXISTING REPAIR AT FUSELAGE SKIN FORWARD CARGO DOOR CUTOUT AFT JAMB STATION 1002.3   BETWEEN LONGERON 40 RIGHT TO LONGERON 42 RIGHT EVALUATED AND FOUND -3 REPAIR   DOUBLER TOP FORWARD CORNER EDGE CHIPPED OFF.EA #1.5330-T0302104E PT6 TITLE:   FUSELAGE -PLATES & SKINS - LOWER FORWARD CARGO DOOR AFT JAMB REPAIR -SRM 53-00-15,   REPAIR 8, FIG 202 WITH DEVIATIONS. ACCOMPLISHED.EO # 1-5100-7-5001B7 PT1 TITLE:   STRUCTURES - REPAIR CATALOG- MD-11-REPAIR IDENTIFICATION & TRACKING REQUREMENTS 14   CRF 121. 707.ACCOMPLISHED . REPAIR CLASSIFIED AS MAJOR PER GMM 6-1-100.
